BibTeX record journals/combinatorica/KupavskiiP17

download as .bib file

@article{DBLP:journals/combinatorica/KupavskiiP17,
  author    = {Andrey B. Kupavskii and
               Alexandr Polyanskii},
  title     = {Proof of Schur's Conjecture in {\(\mathbb{R}\)} {D}},
  journal   = {Combinatorica},
  volume    = {37},
  number    = {6},
  pages     = {1181--1205},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00493-016-3340-y},
  doi       = {10.1007/s00493-016-3340-y},
  timestamp = {Thu, 08 Feb 2018 14:01:44 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/KupavskiiP17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier